# SDR UIEA2012020100040

- Difficulty date: January 29, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 55,488 hours, 8,577 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE LOWER LOBE OF AFT CARGO DOOR,  BS 1810 - 1820. LOWER FWD CORNER EXTERNAL SKIN CONSISTING IN DEFORMATION AND GOUGES. THE DAMAGE EXCEEDS THE LIMITS OF THE SRM 52-30-01, FIGURE 101.  PERFORMED A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 OF WORK INSTRUCTIONS.
